# SDR IPXA2016041001918

- Difficulty date: March 3, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7123502
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING FIXED L/E LOWER SKIN REPAIR DOUBLER IS CHAFED.  REPAIRED CHAFED RT WING LOWER L/E SKIN REPAIR DOUBLER IAW EA 011-5740-01-A6191, REV  I/R AND EO MD11-5720-60453-A.
